# SDR DXTA2025100205150

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0284
- Aircraft time: 4,762 hours, 3,129 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 99144882
- Part serial: 2419724
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTING CROSS FEED FROM THE LEFT SIDE WHILE IN CRUISE FLIGHT CAUSED A LEFT LOW PRESS CAS, FOLLOWED BY A FUEL BST ON L CAS. CORRECTIVE ACTION: REPLACED PRESSURE SWITCH. IAW CE680A MM 28-40-00 OPS CHECK GOOD
